RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 4  


Inequalities of Littlewood–Paley Type for $n$-Harmonic Functions on the Polydisk
K. L. Avetisyan
483
On Coefficients of Eigenfunction Expansions for Boundary-Value Problems with Parameter in Boundary Conditions
A. M. Akhtyamov
493
Universal Models For Real Submanifolds
V. K. Beloshapka
507
Actions of Finitely Generated Groups and Semigroups on a Plane by Means of Isometries
Ya. B. Vorobets
523
On the Siegel Conjecture for Second-Order Homogeneous Linear Differential Equations
V. A. Gorelov
549
RUC Bases and the Olevskii System
K. S. Kazarian, E. M. Semenov
566
Strong-Type Inequality for Convolution with Square Root of the Poisson Kernel
V. G. Krotov, I. N. Katkovskaya
580
Approximation by Piecewise Constant Functions on a Square
A. S. Kochurov
592
Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations
G. A. Omel'yanov, D. A. Kulagin
603
Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component
A. K. Ramazanov
608
Weakly Cospectral Graphs
S. P. Strunkov
614
Coxeter Decompositions of Compact Hyperbolic Pyramids and Triangular Prisms
A. A. Felikson
624

Brief Communications
Binomial Sums Related to Rational Approximations to $\zeta(4)$
W. V. Zudilin
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019